# SDR RAIA981119

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Harness
- Part number: AIR136070
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT IN GEAR HANDLE CAME ON DURING GEAR RETRACTION.  MAINTENANCE REPLACED RIGHT MAIN LANDING GEAR STANDBY HARNESS.  (M)
